Global solution of nonlinear mixed-integer bilevel programs
No abstract is available for this item.
Volume (Year): 47 (2010)
Issue (Month): 4 (August)
|Contact details of provider:|| Web page: http://www.springer.com/business/operations+research/journal/10898|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Zeynep Gümüş & Christodoulos Floudas, 2005. "Global optimization of mixed-integer bilevel programming problems," Computational Management Science, Springer, vol. 2(3), pages 181-212, 07.
- Jan, Rong-Hong & Chern, Maw-Sheng, 1994. "Nonlinear integer bilevel programming," European Journal of Operational Research, Elsevier, vol. 72(3), pages 574-587, February.
When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:47:y:2010:i:4:p:557-582. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.